# SDR AU960756

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767-33A
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 8987322
- Condition: Faulty
- Location: Fire Detection S
- Component: V61423
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(AUS) RH ENGINE FIRE DETECTION SYSTEM PRINTED CIRCUIT CARD M683 IN P54 CARD RACK FAULTY - FALSE FIRE WARNING ON RH ENGINE RESULTED IN DISCHARGE OF BOTH FIRE BOTTLES
